Tylenol liver Damage

Below you will find more information about Tylenol liver Damage from Medigest. If you believe that you are suffering from any of the symptoms of Tylenol liver Damage it is important that you obtain an accurate diagnosis from a medical professional to ensure that you obtain the correct medication or treatment for your condition. There are medical conditions that carry similar symptoms associated with Tylenol liver Damage and therefore the information provided by Medigest is offered as a guideline only and should never be used in preference to seeking professional medical advice. The information relating to Tylenol liver Damage comes from a third party source and Medigest will not be held liable for any inaccuracies relating to the information shown.

Definition

Tylenol liver damage is a liver disease brought about by abusive consumption of the drug Tylenol, an effective analgesic and antipyretic medication used to treat headache and fever.

Diagnosis

Diagnostic tests such blood serum examinations are done to detect the onset of the disease.

Treatment

Treatment for the disease can be done by a liver transplant procedure.

Symptoms and Signs

The symptoms of Tylenol overdose are vomiting and nausea, as well as high fever and chills during the first 12-24 hours after the illness has taken effect. Then the body temperature goes down, and indication that the drug is already taking over the liver.

Causes

The main cause of Tylenol liver failure is the overdose of the said drug. Children who take this drug to treat fever are the ones who are more prone to this kind of liver damage.

Discuss Tylenol liver Damage in our forums

Discuss Tylenol liver Damage with other members of Medigest in our forums.